Content deleted Content added
→The ring of invariants: degree 8 |
→References: ref |
||
Line 18:
==References==
*{{Citation | last1=Brouwer | first1=Andries E. | last2=Popoviciu | first2=Mihaela | title=The invariants of the binary nonic | url=http://dx.doi.org/10.1016/j.jsc.2010.03.003 | doi=10.1016/j.jsc.2010.03.003 | id={{MR|2639312}} | year=2010 | journal=Journal of Symbolic Computation | issn=0747-7171 | volume=45 | issue=6 | pages=709–720}}
*{{Citation | last1=Hilbert | first1=David | author1-link=David Hilbert | url=http://books.google.com/books?isbn=0521449030|title=Theory of algebraic invariants | origyear=1897 | publisher=[[Cambridge University Press]] | isbn=978-0-521-44457-6 | id={{MR|1266168}} | year=1993}}
|